Some refinements of a selection theorem with O-dimensional domain

Volume 140 / 1992

B. Michael Fundamenta Mathematicae 140 (1992), 279-287 DOI: 10.4064/fm-140-3-279-287


The following known selection theorem is sharpened, primarily, by weakening the hypothesis that all the sets φ(x) are closed in Y: Let X be paracompact with dimX = 0, let Y be completely metrizable and let φ:X →


  • B. Michael

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image